# SDR DALA13008069240

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 30,959 hours, 28,318 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Condition: Corroded
- Location: Rt Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG SUPPORT FITTING BUSHING BORE HAS EVIDENCE OF CORROSION.  REAMED INBD BORE TO REMOVE CORROSION, FINAL BORE SIZE 2.315 DIAMETER IAW AMDS 5742-01025-02 AND DWG SR09570087.  COMPLIED FD NDI OF BORE AREA IAW PS 900-6-3 NO 02.  NO DEFECTS NOTED.
